# SDR 9500715520

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RECEIVED CONFIGURATION WARNING AFTER TAKEOFF THRUST AND EPR MODE WAS SET.  ABORTED TAKEOFF.  SET AND RELEASED THE PARKING BRAKE HANDLE AND THE LIGHT REMAINED OUT.  CONTINUED TAKEOFF.  LUBRICATED BRAKE CABLE ON ARRIVAL IN DCA.  PARKING BRAKE RELEASE CHECKED NORMAL.
